# SDR MALA020472

- Difficulty date: August 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3520 AFT F/A SMELLED SULPHUR BURNING SMELL IN AFT CABIN FOLLOWED BY MELTED PLASTIC SMELL.  FLIGHT CREW SMELLED IT BRIEFLY BUT SMELL LINGERED IN AFT CABIN.  MAINTENANCE INSPECTED ELECTRICAL COMPONENTS.  ABOVE AFT CEILING PANELS AND ALL LIGHTING, PA SYSTEM, AIR SYSTEMS AND CIRCUIT BREAKERS.  NO DEFECTS NOTED.  ALL ASSOCIATED SYSTEMS OPERATED NORMALLY.  COULD NOT DUPLICATE DISCREPANCY.
